Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I am having cysts. can u prescribe something better to know wen i would be ovulating ?

hi doc, myself aged 23 years old height 5 3 and my weight is 69kg. I recently had an natural miscarriage at 9 weeks. It was my first baby. I got this after 2 years of trying with pills. My menstrual cycle also used to be normal.But now after the miscarriage my cycles are all up and down. my first cycle came after 28days which began in spotting for 2 days and then normal flow for seven days. Den the second cycle i.e my last period came early which also began in spotting but not for two days continuous 15 days or so which was not stopping. So i went to the doc who took for me pregnancy test plus vaginal ultrasound . Everything seemed to be ok. my pregnancy test turned out negative and vag ultd showed that i had little cysts and i need to loose weight.yeah, and the doctor prescribed me dicynone to stop the bleeding. I had the tablet for 5 days but still it dint stop. Alternatively as i was having this tablet i was having very bad unbearable shooting pains inside my vagina. In my next appointment the doc then prescribed me primolut nor 10mg for 21 days two times a day. And a pain killer ponstan forte to stop the pain in the vagina as the doctor told the pain was due to bleeding for long days .Now the bleeding have stopped after 3 days taking the tablets but still i am continuing it for 21 days.And the pain had dissappeared after 2days.What i want to know is this pain only becoz of bleeding or will der be some other problems associated with it?? after taking this tablet i am having currently withdrawal bleeding on the 3rd day.but my withdrawal bleeds are in clots.a huge clot had this normal period or just withdrawal bleeding???do i have to take concern in this matter?doc have said me to take hormonal tests on 2nd day of periods.since now i am having heavy withdrawal bleed should i take the tests now or should i wait till my regular menstural flows come later????can i concieve after this withdrawal bleed by checking when i will be ovulating by doing a scan with the doc or should i again wait till my regualar menstural flow.. i am very stressed becoz i badly want a baby soon.i want to know when can i conceive???can i at this stage?will my periods me normal in the next cycle?will there be chances of an empty sac again as it was the case before.and also it was lying in the corner of the uterus.will such things happen again?my hubby was also taking ubiphene eariler but not he have to take those tablets again to conceive.And ya if i am planning to conceive can i use ovulation kits to know when i will be ovulating.will that work out becoz i am having cysts.otherwise doc can u prescribe something better to know wen i would be ovulating.thank u dats all. thanks for taking concern .waiting for ur help.
Asked On : Thu, 4 Aug 2011
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
welcome to health care magic
thanks for your brief medical history,,,yes you can concieve surely try to visit best gynaecologist near you,,contraceptive you used for 21 days are gud as a line of treatment .follow advice of your doctor,,yes of course ovulation kit vill surely help you ,,as you need baby madly so you cant wait your menstural to be regular.dont worry there is nothing serious,,have healthy diet ..
take care
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor